Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have swollen testicle and feels like the cords into abdomen. What should be done to get relief?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
Hi I have a swollen right testicle and feels like the cords into my abdomen are pulling the testicle upwards. This is not all of the time (was three days until this morning) as the testicle is not swollen now but the pulling sensation and pain is still there. Hip replacement same side as sore testicle in 2000. Vasectomy in 2009.
Posted Wed, 14 Nov 2012 in Testicle Problems
Answered by Dr. Grzegorz Stanko 2 hours later

Thank you for the query.

The most probable reason of your symptoms is inguinal hernia. You can make a simple test to confirm it. Try to cough and take a look of your testicle. If it is getting more swollen or pain is increasing hernia is very probable.
Other reasons of swollen testicle is testicle inflammation, epididymis or even testicle cancer. This diseases would be more painful than hernia and fever should be present.
To make sure testicle ultrasound is advisable.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor